Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 396, NWS Albuquerque, NM

August 14, 2017Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 14, 2017, 4:27 PM MDT for Union County, New Mexico. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2017, 4:27 PM MDT (22:27 UTC)
Expired
Aug 14, 2017, 5:15 PM MDT
In force
48 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Union County, NM

What was reported inside it

TimeReportWhereRemark
Aug 14, 4:30 PM MDTHAIL 0.88Mount Dora, NMNICKEL DIAMETER HAIL PILED UP ON HIGHWAY 64 87 CAUSING TRAFFIC TO STOP
Aug 14, 4:59 PM MDTHAIL 0.8814 Ne Gladstone, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1283 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

156 
WUUS55 KABQ 142227
SVRABQ
NMC059-142315-
/O.NEW.KABQ.SV.W.0396.170814T2227Z-170814T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
427 PM MDT MON AUG 14 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Central Union County in northeastern New Mexico...

* Until 515 PM MDT.

* At 426 PM MDT, severe thunderstorms were located along a line
  extending from near Clayton to 12 miles southwest of Grenville,
  moving south at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Clayton, Gladstone and Mount Dora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3622 10317 3619 10400 3653 10398 3656 10318
TIME...MOT...LOC 2226Z 016DEG 11KT 3649 10326 3646 10376 

HAIL...1.25IN
WIND...60MPH
 
$$

34
1 follow-up statement
928 
WWUS55 KABQ 142243
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
443 PM MDT MON AUG 14 2017

NMC059-142315-
/O.CON.KABQ.SV.W.0396.000000T0000Z-170814T2315Z/
Union-
443 PM MDT MON AUG 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR CENTRAL UNION COUNTY...

At 443 PM MDT, severe thunderstorms were located along a line
extending from 6 miles west of Clayton to 12 miles southwest of
Grenville, moving south at 10 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Clayton, Gladstone and Mount Dora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3622 10317 3619 10400 3652 10396 3656 10318
TIME...MOT...LOC 2243Z 017DEG 11KT 3643 10328 3646 10376 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:29 PM MDT, 58 minutes earlier.

Area forecast discussion, Aug 14, 3:29 PM MDT, 58 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
329 PM MDT Mon Aug 14 2017

.SYNOPSIS...
An upper level trough will deepen over the western United States
through mid week steering drier air over New Mexico from the west.
Western areas will dry out Tuesday, but the east will wait until
Wednesday. A back door cold front will enter the northeast Wednesday
night and possibly also Thursday night, improving moisture and
thunderstorm chances across the Sangre de Cristo Mountains, northeast
plains and the far eastern plains on Thursday and Friday.
Moisture is expected to increase this weekend with a better chance of
thunderstorms areawide. Temperatures for the remainder of the week
will generally vary within 4 degrees either side of normal.

&&

.DISCUSSION...
The atmosphere will dry out significantly over NM during the mid week
period with some of the lowest dewpoint temperatures observed since
early July. Locations west of the central mountain chain will be the
driest, where precipitation will be unlikely until this weekend. The
east will benefit from one or two moist back door cold fronts during
the latter half of the work week as mentioned above. Before the
moisture exits the east on Wednesday, shear and instability will
support the development of some strong to severe thunderstorms this
evening and Tuesday afternoon and evening.

A mid-level high pressure system will develop over TX/OK/eastern NM
by this weekend steering a modest but more traditional monsoon flow
over the state with increase thunderstorm chances.

44

&&

.FIRE WEATHER...
Drier air is already nosing into western NM as evidenced by 3pm
dewpoints in the mid 30s at Grants. Scouring of low level moisture
is taking place over the remainder of central and western NM where
isolated dry/wet type storms are moving quickly eastward. The east
remains very moist and a few storms have already become strong to
severe with locally heavy rainfall. Showers will continue through
much of tonight from the Rio Grande Valley eastward while the dry
air advances from the west. Tuesday will trend even drier along and
west of the central mt chain where min humidity values fall into the
10-20% range. West winds will even become a tad breezy by late day
along and west of the Cont Divide. A few more storms are expected
over the far eastern plains as dryline type forcing arrives from
the west.

Wednesday through Friday will be the driest days since about the
Fourth of July for central and western NM. High temps will trend a
few degrees warmer but low temps will trend cooler with stronger
radiational cooling. High haines values are even projected with deep
mixing and excellent ventilation. Low level moisture will still
slosh around eastern NM however the presence of dry mid and upper
level air will limit the coverage of storms with heavy rainfall.

Saturday will be a transition day as upper level high pressure
reorganizes over west TX and an upper trough takes shape along the
California coastline. This will open up the moisture tap to an
approaching easterly wave over Mexico. A potentially significant
uptick in shower and storm coverage is possible Sunday and Monday.

Guyer

&&

.AVIATION...
18Z TAF CYCLE
Clouds building slowly near the high terrain will develop into ISOLD
storms thru early this evening for central and western NM. Drier air
mixing into the area will increase potential for erratic and gusty
outflow winds. Farther east where deeper moisture and instability is
in place, ISOLD storms will fire up on the east slopes then move
east and merge into a larger linear segment between KCAO, KTCC, and
KCVS aft 23Z. Some of these storms may become strong to severe w/
damaging winds, large hail, and heavy rainfall thru 03Z. As has been
the case the past two nights, -SHRA may linger around the Rio Grande
Valley and parts of eastern NM overnight before clearing by sunrise.
Tuesday will be much drier for central and western NM w/ the precip
focus over far eastern NM.

Guyer

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  59  85  55  87 /   5   0   0   0
Dulce...........................  49  79  46  80 /  20   5   0   0
Cuba............................  55  80  53  81 /  20   5   0   0
Gallup..........................  54  82  50  83 /  10   0   5   0
El Morro........................  50  78  46  79 /  20   0   0   0
Grants..........................  54  83  50  84 /  20   0   0   0
Quemado.........................  54  79  52  80 /  30   5   5   0
Glenwood........................  61  86  60  86 /  30   5   0   0
Chama...........................  47  75  45  75 /  20  10   0   0
Los Alamos......................  58  80  55  80 /  20  10   0   0
Pecos...........................  56  80  53  81 /  20  10   5   0
Cerro/Questa....................  51  75  46  75 /  20  20   5   0
Red River.......................  43  67  40  67 /  30  30   5   5
Angel Fire......................  42  72  39  73 /  20  30  10   5
Taos............................  52  80  45  80 /  20  10   5   0
Mora............................  53  77  50  78 /  30  30  10   0
Espanola........................  61  85  58  87 /  20  10   0   0
Santa Fe........................  58  80  55  81 /  20  10   0   0
Santa Fe Airport................  58  84  56  85 /  20  10   0   0
Albuquerque Foothills...........  63  89  61  89 /  20   5   0   0
Albuquerque Heights.............  65  89  63  89 /  20   5   0   0
Albuquerque Valley..............  65  90  63  91 /  20   5   0   0
Albuquerque West Mesa...........  64  90  62  90 /  20   0   0   0
Los Lunas.......................  63  93  62  92 /  20   5   0   0
Rio Rancho......................  64  89  61  90 /  20   0   0   0
Socorro.........................  66  89  64  90 /  20  10   5   0
Sandia Park/Cedar Crest.........  56  84  55  84 /  20  10   5   0
Tijeras.........................  60  85  58  85 /  20  10   5   0
Moriarty/Estancia...............  56  83  53  84 /  20  10   5   0
Clines Corners..................  57  81  55  83 /  20  20   5   0
Gran Quivira....................  59  84  58  84 /  20  20   5   0
Carrizozo.......................  62  86  61  86 /  20  20  10   0
Ruidoso.........................  57  78  56  80 /  20  40  10   0
Capulin.........................  54  81  52  78 /  30  30  20  10
Raton...........................  54  84  52  83 /  30  30  10  10
Springer........................  56  84  54  84 /  20  40  10   5
Las Vegas.......................  54  81  52  81 /  20  30  10   0
Clayton.........................  60  87  59  84 /  30  30  20  10
Roy.............................  58  84  56  83 /  30  40  20   5
Conchas.........................  64  92  62  91 /  20  30  20   0
Santa Rosa......................  63  90  62  91 /  20  30  10   0
Tucumcari.......................  66  94  64  94 /  30  40  30   0
Clovis..........................  65  89  64  90 /  30  30  20   5
Portales........................  66  89  65  90 /  30  40  20   5
Fort Sumner.....................  66  90  65  91 /  20  30  20   0
Roswell.........................  68  94  67  96 /  20  30  20   0
Picacho.........................  63  86  62  88 /  20  40  10   0
Elk.............................  61  81  59  83 /  30  50  10   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

44
Hazardous weather outlook, Aug 14, 4:40 AM MDT, 11 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
440 AM MDT Mon Aug 14 2017

NMZ501>540-151100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
440 AM MDT Mon Aug 14 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A few strong to severe storms are possible across the Northeast
Plains late this afternoon and evening, with large hail being the
primary severe threat. In addition, locally heavy rainfall may
produced localized flash flooding over already saturated grounds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A few strong to severe storms are possible across the Eastern Plains
Tuesday afternoon and evening, with large hail and damaging winds
being the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

11

In the hours before

Special weather statement, Aug 14, 3:04 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
304 PM MDT MON AUG 14 2017

NMZ527-142130-
Raton Ridge/Johnson Mesa-
304 PM MDT MON AUG 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
330 PM MDT...

At 304 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton Pass, or 8 miles northwest of Raton. This storm was nearly
stationary.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Raton, Sugarite and Sugarite Canyon State Park.

This includes Interstate 25 between Mile Markers 455 and 460.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3692 10438 3692 10445 3689 10446 3689 10449
      3690 10449 3690 10467 3699 10468 3699 10437
TIME...MOT...LOC 2104Z 184DEG 1KT 3698 10455

34
Special weather statement, Aug 14, 3:08 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
308 PM MDT MON AUG 14 2017

NMZ528-529-142145-
Far Northeast Highlands-Northeast Highlands-
308 PM MDT MON AUG 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL AND
SOUTHEASTERN MORA COUNTIES UNTIL 345 PM MDT...

At 308 PM MDT, Doppler radar was tracking a strong thunderstorm near
Maes, or 16 miles southeast of Wagon Mound, moving east at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central San
Miguel and southeastern Mora Counties.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3570 10445 3567 10451 3576 10470 3588 10466
      3586 10439 3585 10438
TIME...MOT...LOC 2108Z 288DEG 6KT 3578 10460

34
Special weather statement, Aug 14, 3:10 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
310 PM MDT MON AUG 14 2017

NMZ515-528-142145-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
310 PM MDT MON AUG 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 345 PM MDT...

At 310 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Ocate, or 24 miles west of Springer, moving east at 5
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Rayado.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3626 10514 3643 10507 3640 10479 3615 10490
TIME...MOT...LOC 2110Z 288DEG 6KT 3633 10503

34
Special weather statement, Aug 14, 3:19 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
319 PM MDT MON AUG 14 2017

NMZ529-532-142145-
Eastern San Miguel County-Northeast Highlands-
319 PM MDT MON AUG 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL COUNTY UNTIL
345 PM MDT...

At 319 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Trujillo, or 23 miles southeast of Las Vegas,
moving southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of central San Miguel
County.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3543 10499 3556 10484 3545 10454 3523 10472
TIME...MOT...LOC 2119Z 303DEG 12KT 3545 10483

34
Special weather statement, Aug 14, 3:24 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
324 PM MDT MON AUG 14 2017

NMZ538-539-142200-
Eastern Lincoln County-Chaves County Plains-
324 PM MDT MON AUG 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN AND
NORTHWESTERN CHAVES COUNTIES UNTIL 400 PM MDT...

At 324 PM MDT, Doppler radar was tracking a strong thunderstorm 23
miles west of Mesa, or 37 miles southeast of Corona, moving southeast
at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of east central
Lincoln and northwestern Chaves Counties.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3393 10521 3402 10502 3384 10482 3370 10510
TIME...MOT...LOC 2124Z 329DEG 9KT 3392 10507

34
Local storm report, Aug 14, 4:00 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
400 PM MDT MON AUG 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             14 NW SEDAN             36.27N 103.32W
08/13/2017  E1.75 INCH       UNION              NM   PUBLIC

&&

EVENT NUMBER ABQ1702165

JLP

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 6:06 PM MDTSpecial Weather StatementABQMora24 min
Aug 13, 6:18 PM MDTSevere Thunderstorm WarningABQSan Miguel22 min
Aug 13, 6:31 PM MDTSpecial Weather StatementABQSan Miguel29 min
Aug 13, 6:48 PM MDTSpecial Weather StatementABQHarding27 min
Aug 13, 7:06 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel114 min
Aug 14, 1:24 PM MDTSpecial Weather StatementABQUnion36 min
Aug 14, 1:37 PM MDTSpecial Weather StatementABQ23 min
Aug 14, 1:38 PM MDTSpecial Weather StatementABQMora37 min
Aug 14, 1:59 PM MDTSpecial Weather StatementABQ31 min
Aug 14, 2:04 PM MDTSevere Thunderstorm WarningABQLincoln41 min
Aug 14, 2:13 PM MDTSpecial Weather StatementABQUnion32 min
Aug 14, 2:17 PM MDTSevere Thunderstorm WarningABQUnion43 min
Aug 14, 2:33 PM MDTSpecial Weather StatementABQSan Miguel27 min
Aug 14, 2:39 PM MDTSpecial Weather StatementABQMora36 min
Aug 14, 2:44 PM MDTAreal Flood AdvisoryABQUnion2 hr
Aug 14, 3:00 PM MDTSevere Thunderstorm WarningABQUnion45 min
Aug 14, 3:02 PM MDTAreal Flood AdvisoryABQMora118 min
Aug 14, 3:04 PM MDTSpecial Weather StatementABQColfax26 min
Aug 14, 3:08 PM MDTSpecial Weather StatementABQSan Miguel37 min
Aug 14, 3:10 PM MDTSpecial Weather StatementABQMora35 min
Aug 14, 3:14 PM MDTSevere Thunderstorm WarningABQUnion31 min
Aug 14, 3:19 PM MDTSpecial Weather StatementABQSan Miguel26 min
Aug 14, 3:24 PM MDTSpecial Weather StatementABQLincoln36 min
Aug 14, 3:28 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln27 min
Aug 14, 3:43 PM MDTSevere Thunderstorm WarningABQUnion47 min
Aug 14, 4:04 PM MDTAreal Flood AdvisoryABQUnion116 min
Aug 14, 4:35 PM MDTTornado WarningABQUnion25 min
Aug 14, 5:04 PM MDTTornado WarningABQUnion9 min
Aug 14, 5:08 PM MDTSpecial Weather StatementABQSan Miguel37 min
Aug 14, 5:12 PM MDTSevere Thunderstorm WarningABQHarding, Union48 min
Aug 14, 5:13 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 14, 5:15 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union45 min
Aug 14, 5:31 PM MDTSpecial Weather StatementABQ29 min
Aug 14, 5:37 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel38 min
Aug 14, 5:58 PM MDTSevere Thunderstorm WarningABQQuay, Union47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.